# SDR UPS99830361

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847501
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 1152 BETWEEN LONG 32R AND 33R, THE FRAME TO SKIN TIE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3755847 AND SRM 51-1-20D.
